# SDR SIMA20200917004

- Difficulty date: September 17, 2020
- Submitted: September 23, 2020
- Operation: Air carrier
- Aircraft: N618AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145097
- Aircraft time: 47,712 hours, 43,225 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PS-1 CHECK, FOUND LT ABOVE WING EXTERIOR EMERGENCY LIGHT INOP.  C/A: R & R EXTERIOR EMERGENCY LIGHT ASSEMBLY, IAW AMM 33-50-10.  OPERATIONAL CHECK GOOD.  NO DEFECTS NOTED AT THIS TIME.
